# SDR DALA2024031803433

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 88,292 hours, 11,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 SEAT MOUNTED EMERGENCY ESCAPE PATH MARKING LIGHTS AT 38B 46B 54B ADN 55B INOP. CORRECTIVE ACTION: R/R EPL ASSY PER A330 AMM 33-51. (5831552)
